Diabetes

Question
Posted by: gabriel | 2012/11/15

Q.

does this affect sexual activeness

i need to boost my lobido which pills or medication i''m on insullin

Expert's Reply

A.

Diabetes expert

Dear Gabriel
If you have low libido, then you should have your testosterone tested, as this can be low in up to 50% of patients, and can be replaced with a testosterone injection. Libido may also be low secondary to tiredness if your glucose levels are running to high, so I would suggest making sure that your readings are on track.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.